# SDR CALA9801291

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN LT WING TRAILING EDGE FLAP CORE AREA J BEAM JUST FORWARD OF NR 7 SPOILER CASTING. THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5750-02914, 51-10-2, AND 51-30-2.
